Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Disjoint q-Steiner systems in dimension 13

Title data

Braun, Michael ; Wassermann, Alfred:
Disjoint q-Steiner systems in dimension 13.
In: Electronic Notes in Discrete Mathematics. Vol. 65 (2018) . - pp. 23-29.
ISSN 1571-0653
DOI: https://doi.org/10.1016/j.endm.2018.02.016

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Jan 2019 09:58
Last Modified: 23 Jan 2019 09:58
URI: https://eref.uni-bayreuth.de/id/eprint/42310